# SDR SWAA2024052489513

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 58,138 hours, 32,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Aft Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT SERVICE DOOR SLIDE OUT OF POSITION<[01] REPACKED SIDE IAW MT 725-62-01 AC OK FOR SERVICE
